MathSciNet Relay Station
MathSciNet bibliographic data
MR610966 (82i:47061) 47D05 (47D99)
Freedman, M. A. A faithful Hille-Yosida theorem for finite-dimensional evolutions. Trans. Amer. Math. Soc. 265 (1981), no. 2, 563–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement